# SDR HEEA082504

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,782 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 7645001078112
- Part serial: 426
- Condition: Interference
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT INDICATION OF OIL PRESSURE.
